Alert archive / California / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Aug 11, 2007, 2:00 PM PDT. It took effect at Aug 12, 2007, 1:00 PM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2007, 2:00 PM PDT (21:00 UTC)
- In effect from
- Aug 12, 2007, 1:00 PM PDT
- Expired
- Aug 13, 2007, 1:28 PM PDT
- In force
- 24 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSTO 112100 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 200 PM PDT SAT AUG 11 2007 ...GUSTY WIND AND LOW HUMIDITY SUNDAY AND SUNDAY NIGHT OVER EASTERN SHASTA COUNTY... .LOW PRESSURE MOVING INTO OREGON WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS SUNDAY AND SUNDAY NIGHT. WIND GUSTS TO 35 MPH ARE POSSIBLE AS HUMIDITY DROPS BELOW FIFTEEN PERCENT SUNDAY AFTERNOON. LOWEST HUMIDITY WILL OVER ELEVATED TERRAIN AND AREAS EAST OF HIGHWAY 89. GUSTY WIND AND LOW HUMIDITY WILL CONTINUE INTO SUNDAY NIGHT BEFORE WINDS DECREASE LATE. CAZ214-121400- /O.UPG.KSTO.FW.A.0008.070812T2000Z-070813T0500Z/ /O.NEW.KSTO.FW.W.0008.070812T2000Z-070813T0500Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 200 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH SUNDAY. GUSTS OVER 35 MPH ARE POSSIBLE OVER ELEVATED TERRAIN AND AREAS EAST OF HIGHWAY 89 BY SUNDAY AFTERNOON. HUMIDITY WILL DROP BELOW FIFTEEN PERCENT SUNDAY AFTERNOON. GUSTY WIND AND LOW HUMIDITY WILL CONTINUE INTO SUNDAY EVENING BEFORE WINDS DECREASE OVERNIGHT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SG
5 follow-up statements
000 WWUS86 KSTO 112219 CCA RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 200 PM PDT SAT AUG 11 2007 ...GUSTY WIND AND LOW HUMIDITY SUNDAY AND SUNDAY NIGHT OVER EASTERN SHASTA COUNTY... .LOW PRESSURE MOVING INTO OREGON WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS SUNDAY AND SUNDAY NIGHT. WIND GUSTS TO 35 MPH ARE POSSIBLE AS HUMIDITY DROPS BELOW FIFTEEN PERCENT SUNDAY AFTERNOON. LOWEST HUMIDITY WILL BE OVER ELEVATED TERRAIN AND AREAS EAST OF HIGHWAY 89. GUSTY WIND AND LOW HUMIDITY WILL CONTINUE INTO SUNDAY NIGHT BEFORE WINDS DECREASE LATE. CAZ214-121400- /O.UPG.KSTO.FW.A.0008.070812T2000Z-070813T0500Z/ /O.NEW.KSTO.FW.W.0008.070812T2000Z-070813T0500Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 200 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH SUNDAY. GUSTS OVER 35 MPH ARE POSSIBLE OVER ELEVATED TERRAIN AND AREAS EAST OF HIGHWAY 89 BY SUNDAY AFTERNOON. HUMIDITY WILL DROP BELOW FIFTEEN PERCENT SUNDAY AFTERNOON. GUSTY WIND AND LOW HUMIDITY WILL CONTINUE INTO SUNDAY EVENING BEFORE WINDS DECREASE OVERNIGHT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SG
000 WWUS86 KSTO 121728 CCA RFWSTO RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE SACRAMENTO CA 600 AM PDT SUN AUG 12 2007 ...GUSTY WIND AND LOW HUMIDITY THIS AFTERNOON AND EVENING OVER EASTERN SHASTA COUNTY... .LOW PRESSURE MOVING INTO OREGON WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO EVENING. WIND GUSTS TO 35 MPH ARE POSSIBLE AS HUMIDITIES DROP BELOW FIFTEEN PERCENT THIS AFTERNOON. LOWEST HUMIDITY WILL BE OVER ELEVATED TERRAIN AND AREAS EAST OF HIGHWAY 89. GUSTY WIND AND LOW HUMIDITY WILL CONTINUE INTO THIS EVENING BEFORE WINDS DECREASE LATE. CAZ214-122300- /O.UPG.KSTO.FW.A.0008.070812T2000Z-070813T0500Z/ /O.COR.KSTO.FW.W.0008.070812T2000Z-070813T0500Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 600 AM PDT SUN AUG 12 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM PDT TODAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PDT TODAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH TODAY. GUSTS OVER 35 MPH ARE LIKELY OVER ELEVATED TERRAIN AND AREAS EAST OF HIGHWAY 89 THIS AFTERNOON AS HUMIDITIES DROP BELOW FIFTEEN PERCENT. GUSTY WIND AND LOW HUMIDITY WILL CONTINUE INTO THIS EVENING BEFORE WINDS DECREASE OVERNIGHT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SG
000 WWUS86 KSTO 122135 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 235 PM PDT SUN AUG 12 2007 ...GUSTY WINDS AND LOW HUMIDITY TO CONTINUE INTO MONDAY EVENING OVER EASTERN SHASTA COUNTY... .LOW PRESSURE MOVING INTO OREGON WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS THROUGH MONDAY EVENING. WIND GUSTS TO 35 MPH WILL CONTINUE WITH HUMIDITIES BELOW FIFTEEN PERCENT THIS AFTERNOON. LOWEST HUMIDITY IS OVER ELEVATED TERRAIN AND AREAS EAST OF HIGHWAY 89. GUSTY WINDS OVER RIDGES WILL CONTINUE OVERNIGHT WITH POOR HUMIDITY RECOVERIES. HUMIDITIES WILL DROP BELOW 15 PERCENT AGAIN MONDAY AFTERNOON WITH WIND GUSTS TO 35 MPH BEFORE DIMINISHING IN THE EARLY EVENING. CAZ214-131400- /O.EXT.KSTO.FW.W.0008.000000T0000Z-070814T0400Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 235 PM PDT SUN AUG 12 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT MONDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM PDT MONDAY. SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH CONTINUE TONIGHT AND TOMORROW...ESPECIALLY EAST OF HIGHWAY 89. HUMIDITIES THIS AFTERNOON IN THE AREA HAVE DROPPED BELOW FIFTEEN PERCENT. GUSTY WINDS WITH POOR HUMIDITY RECOVERIES WILL CONTINUE OVERNIGHT. LOW HUMIDITY LEVELS BELOW 15 PERCENT WILL RETURN MONDAY AFTERNOON. WIND WINDS WILL DIMINISH MONDAY NIGHT WITH IMPROVING HUMIDITY RECOVERIES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 131259 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 600 AM PDT MON AUG 13 2007 ...GUSTY WIND AND LOW HUMIDITY WILL CONTINUE TODAY INTO THIS EVENING OVER HIGHER TERRAIN OF EASTERN SHASTA COUNTY... CAZ214-132300- /O.EXT.KSTO.FW.W.0008.000000T0000Z-070814T0400Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 600 AM PDT SUN AUG 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT TONIGHT... SOUTHWEST WIND OF 15 TO 25 MPH WITH GUSTS TO 35 MPH OVER HIGHER TERRAIN...AND IN AREAS EAST OF HIGHWAY 89...WILL DEVELOP AGAIN BY EARLY AFTERNOON. IN ADDITION...HUMIDITIES LEVELS ARE EXPECTED TO DROP BELOW 15 PERCENT THIS AFTERNOON IN THESE WINDIER AREAS CREATING CRITICAL FIRE WEATHER CONDITIONS. AS A RESULT THE RED FLAG WARNING REMAINS IN EFFECT THROUGH THIS EVENING. WIND WILL DIMINISH LATER THIS EVENING ALLOWING FOR IMPROVING HUMIDITY RECOVERIES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 132028 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 128 PM PDT MON AUG 13 2007 CAZ214-132130- /O.CAN.KSTO.FW.W.0008.000000T0000Z-070814T0400Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 128 PM PDT MON AUG 13 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED FLAG WARNING. HUMIDITY IS LOW AGAIN TODAY...BUT WINDS ARE MUCH LIGHTER. THE RED FLAG WARNING FOR THIS AREA IS CANCELLED. $$ SG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Aug 11, 9:30 AM PDT, 4 hours 30 minutes earlier.
Area forecast discussion, Aug 11, 9:30 AM PDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 930 AM PDT SAT AUG 11 2007 .DISCUSSION... UPPER LEVEL PATTERN REMAINS FAIRLY CONSISTENT...WITH A TROUGH OFF THE COAST AND A RIDGE OVER THE CENTRAL U.S. AN UPPER LOW PASSING THROUGH BRITISH COLUMBIA IS FLATTENING THE RIDGE IN THE WEST WITH SLIGHTLY LOWER TEMPERATURES EXPECTED THROUGH THE WEEKEND. CURRENT TEMPERATURES ARE 1 TO 3 DEGREES LOWER THAN THIS TIME YESTERDAY. HIGHS TODAY WILL BE AROUND 90 IN THE VALLEY AND MAYBE A BIT LITTLE LOWER TOMORROW. GUSTY WINDS WILL DEVELOP OVER HIGHER MOUNTAINS THIS AFTERNOON AS PRESSURE GRADIENT INCREASES AND 70 KT JET MOVES OVER NORTHERN CALIFORNIA...AND INCREASE FURTHER SUNDAY AFTERNOON/EVENING. MINIMUM RELATIVE HUMIDITY LEVELS FOR SUNDAY AFTERNOON CONTINUE TO LOOK QUITE LOW FOR THE BURNEY BASIN...AND SHOULD MEET CRITERIA FOR A RED FLAG WARNING. CURRENT PLAN IS FOR THE SUNDAY AFTERNOON/EVENING FIRE WATCH IN THAT AREA TO BE UPGRADED TO A RED FLAG THIS AFTERNOON. MODELS SUGGEST WINDS OVER MOUNTAINS MAY CONTINUE TO BE AN ISSUE THROUGH MIDWEEK...BUT RELATIVE HUMIDITY LEVELS SHOULD INCREASE WITH SOUTHWESTERLY FLOW. TEMPERATURES WARMING TO AROUND AVERAGE LEVELS ARE EXPECTED MONDAY AS THE RIDGE REBUILDS...WITH LITTLE CHANGE EXPECTED THROUGH THE WEEK. && .AVIATION... HIGH PRESSURE REMAINS OVER ARIZONA WITH WEAK LOW PRESSURE OVER NORCAL AND THE PACIFIC NW. SOUTHWEST FLOW ALOFT. 70KT JETSTREAM ORIENTED OVER KSFO-KSAC-KTVL BY 00Z. STRATUS NEAR THE COAST AND INLAND INTO THE NAPA VALLEY AND EAST SF BAY THIS MORNING WILL RETREAT BACK TO THE COAST BY 19Z. OTHERWISE VFR SKC RMNDR NORCAL. SOUTHWEST WIND GUSTS TO 35 KTS THROUGH THE DELTA THRU 03Z TODAY. SOUTHWEST WIND GUSTS TO 35 KTS NEAR THE SIERRA CREST THIS AFTERNOON AND TONIGHT...WITH LEE SIDE TURBULENCE IN WAVE ACTION. SG && .STO WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FOR BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NW LASSEN NF NORTH OF LASSEN PARK FROM SUNDAY AFTERNOON TO SUNDAY EVENING. &&
Hazardous weather outlook, Aug 11, 5:36 AM PDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 536 AM PDT SAT AUG 11 2007 CAZ013>019-063-064-066>069-121400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 536 AM PDT SAT AUG 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY UPPER LEVEL RIDGE BUILDS WEST INTO CALIFORNIA ON SUNDAY STRENGTHENING THE JET STREAM OVER NORTHERN CALIFORNIA. THIS TRANSLATES TO SOUTH TO SOUTHWEST GUSTY WINDS OVER THE INTERIOR MOUNTAINS. DRY FUELS WITH THE STRONG POTENTIAL FOR AFTERNOON AND EVENING LOW RELATIVE HUMIDITIES AND WIND GUSTS OF 30 TO 35 MPH HAVE WARRANTED A FIRE WEATHER WATCH IN THE BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY. * FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO JCLAPP
Nearby
Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.